# SDR CA140620003

- Difficulty date: June 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 8000 FT ON APPROACH, THE ENGINE SHOWED A REDUCTION ON TORQUE. THE PILOT TRIED TO COMPENSATE WITH POWER LEVER WITHOUT SUCCESS. THE PILOT LANDED THE AIRCRAFT WITHOUT ANY INCIDENT. TROUBLESHOOTING ON GOING.
